MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT CEMENTED STEM SZ3 HI; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS INC US SUMMIT CEMENTED STEM SZ3 HI; HIP FEMORAL STEM/SLEEVE
Catalog Number 157013090
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the nurse was removing implant femoral stem, there were 3 plastic pins on implant from blue wrapper, pulled implant from wrapper 2 pins detached themselves from implant.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT CEMENTED STEM SZ3 HI
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
suzhou industrial park
warsaw IN 46582 0988
MDR Report Key7053994
Report Number1818910-2017-29622
Device Sequence Number19105280
Product Code JDI
UDI-Device Identifier10603295060222
UDI-Public10603295060222
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K013352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157013090
Device Lot NumberD16070672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer05/24/2018
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1